# SDR USAA061157

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 22,056 hours, 22,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251RF- PULL UP OF FIBER GLASS.   REMOVED AND REPLACED FLOOR PANEL AFTER NEW MANUFACTURE OF FLOOR PANEL IAW  MM RE9701R27F AND SRM 53-02-00, DEFECT SIZE: 6 SQ. IN.
